Inverse problem for nonlinear evolution equations of Navier–Stokes type
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 517-524 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1995_31_3_a16,
     author = {A. Yu. Chebotarev},
     title = {Inverse problem for nonlinear evolution equations of {Navier{\textendash}Stokes} type},
     journal = {Differencialʹnye uravneni\^a},
     pages = {517--524},
     year = {1995},
     volume = {31},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a16/}
}
TY  - JOUR
AU  - A. Yu. Chebotarev
TI  - Inverse problem for nonlinear evolution equations of Navier–Stokes type
JO  - Differencialʹnye uravneniâ
PY  - 1995
SP  - 517
EP  - 524
VL  - 31
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DE_1995_31_3_a16/
LA  - ru
ID  - DE_1995_31_3_a16
ER  - 
%0 Journal Article
%A A. Yu. Chebotarev
%T Inverse problem for nonlinear evolution equations of Navier–Stokes type
%J Differencialʹnye uravneniâ
%D 1995
%P 517-524
%V 31
%N 3
%U http://geodesic.mathdoc.fr/item/DE_1995_31_3_a16/
%G ru
%F DE_1995_31_3_a16
A. Yu. Chebotarev. Inverse problem for nonlinear evolution equations of Navier–Stokes type. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 517-524. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a16/